# SDR ASAA2016081217674

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 3,662 hours, 1,179 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2015070047
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,658 hours, 1,177 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL PANEL BACK LIGHT WILL NOT DIM.  ACFT GROUNDED.  REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE.  OPS TESTED GOOD IAW AMM 21-31-02.
